BEST SIMULTANEOUS APPROXIMATION IN FUZZY NORMED SPACES

Document Type: Research Paper

Authors

Department of Mathematics and Computer Sciences, Amirkabir University of Technology, Hafez Ave., P. O. Box 15914, Tehran, Iran

Abstract

The main purpose of this paper is to consider the t-best simultaneous
approximation in fuzzy normed spaces. We develop the theory of t-best
simultaneous approximation in quotient spaces. Then, we discuss the relationship
in t-proximinality and t-Chebyshevity of a given space and its quotient
space.

Keywords


[1] T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math.,
11(3) (2003), 678-705.
[2] S. C. Cheng and J. N. Morsden, Fuzzy linear operator and fuzzy normed linear spaces, Bull.
Calculatta Math. Soc., 86 (1994), 429-436.

[3] M. S. El Naschie, On the uncertainty of cantorian geometry and two-slit experiment, Chaos,
Solitons and Fractals, 9 (1998), 517-529.
[4] M. S. El Naschie, On a fuzzy Kahler-like manifold which is consistent with two-slit experiment,
Int. Journal of Nonlinear Science and Numerical Simulation, 6 (2005), 95-98.
[5] M. S. El Naschie, A review of E-infinity theory and the mass spectrum of high energy particle
physics, Chaos, Solitons and Fractals, 19 (2004), 209-236.
[6] A. George and P. V. Veermani, On some results in fuzzy metric spaces, Fuzzy Sets and
Systems, 64 (1994), 395-399.
[7] S. B. Hosseini, D. O,regan and R. Saadati, Some results on intuitionistic fuzzy spaces, Iranian
Journal of Fuzzy Systems, 1 (2007), 53-64.
[8] I. Kramosil and J. Mischalek, Fuzzy metric and statistical metric spaces, Kybernetika, 11
(1975), 326-334.
[9] J. Rodriguez-Lopez and S. Romaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy
Sets and Systems, 147 (2004), 273-283.
[10] M. Rafi, M. Salmi and M. Noorani, Fixed point theorem on intuitionistic fuzzy metric spaces,
Iranian Journal of Fuzzy Systems, 3 (2008), 23-30.
[11] R. Saadati, S. Sedghi and H. Zhou, A common fixed point theorem for -weakly commuting
maps in L-fuzzy metric spaces, Iranian Journal of Fuzzy Systems, 5 (2008), 47-54.
[12] R. Saadati and S. M. Vaezpour, Some results on fuzzy Banach spaces, J. Appl. Math and
Computing., 17(1-2) (2005), 475-484.
[13] Y. Tanaka, Y. Minzno and T. Kado, Chaotic dynamics in friedman equation, Chaos, Solitons
and Fractals, 24 (2005), 407-422.
[14] S. M. Vaezpour and F. Karimi, T-best approximation in fuzzy normed spaces, Iranian Journal
of Fuzzy Systems, 2 (2008), 93-99.
[15] L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338-353.